IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Hiroyuki Osaki (Kwansei Gakuin Univ.)
Vice Chair Rei Atarashi (IIJ), Toru Kondo (Hiroshima Univ.), Hiroshi Yamamoto (Ritsumeikan Univ.)
Secretary Yusuke Sakumoto (Kwansei Gakuin Univ.), Yuichiro Hei (KDDI Research), Toshiki Watanabe (NEC)
Assistant Kenji Ohira (Tokushima Univ.), Daiki Nobayashi (Kyushu Inst. of Tech.), Ryohei Banno (Tokyo Inst. of Tech.)

Technical Committee on Information and Communication System Security (ICSS) [schedule] [select]
Chair Hiroki Takakura (NII)
Vice Chair Katsunari Yoshioka (Yokohama National Univ.), Kazunori Kamiya (NTT)
Secretary Takahiro Kasama (NICT), Akira Yamada (KDDI labs.)
Assistant Keisuke Kito (Mitsubishi Electric), Toshihiro Yamauchi (Okayama Univ.)

Conference Date Thu, Jun 6, 2019 14:30 - 20:30
Fri, Jun 7, 2019 09:30 - 12:20
Topics Internet Security, etc. 
Conference Place  
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on IA, ICSS.

Thu, Jun 6 PM 
14:30 - 14:40
  14:30-14:40 ( 10 min. )
Thu, Jun 6 PM 
14:40 - 15:40
(1) 14:40-15:05 RSSI Prediction of LoRa in Indoor Environment with Support Vector Regression Mai Hirata, Hideya Ochiai, Hiroshi Esaki (UTokyo)
(2) 15:05-15:30 A Design of SDN-based Control Method for D2D Network with Heterogeneous Network Devices Naoyuki Kazuta, Makoto Oide, Satoru Izumi, Toru Abe, Takuo Suganuma (Tohoku Univ.)
  15:30-15:40 Break ( 10 min. )
Thu, Jun 6 PM 
15:40 - 17:00
(3) 15:40-16:40 [Invited Talk]
SDN-Based New Generation Network Technology for Effective Control on Information Flow
Satoru Izumi (Tohoku Univ.)
  16:40-16:50 ( 10 min. )
  16:50-17:00 ( 10 min. )
Thu, Jun 6 PM 
18:30 - 20:30
  18:30-20:30 ( 120 min. )
Fri, Jun 7 AM 
09:30 - 10:55
(4) 09:30-09:55 Development and evaluation of habitat observation system of wild bird using UAV and machine learning technologies Yoshihiro Higashiura, Hiroshi Yamamoto (Ritsumeikan Univ.)
(5) 09:55-10:20 Development and evaluation of physical condition estimation system using smart cutlery and machine learning technologies Keidai Hori, Hiroshi Yamamoto (Ritsumeikan Univ.)
(6) 10:20-10:45 Development of safety confirmation system with authentication log as life log Takuya Morita, David Asano, Hikohumi Suzuki, Hiroyuki Okazaki (Shinshu Univ.)
  10:45-10:55 ( 10 min. )
Fri, Jun 7 AM 
10:55 - 12:10
(7) 10:55-11:20 A method to detect host scan and isolate malicious hosts in LAN Ayato Tokubi, Hideya Ochiai, Hiroshi Esaki (UTokyo)
(8) 11:20-11:45 Development of System to Analyze Aggressive Communication Using Self-Organizing Map and Convolutional Neural Network Akifumi Iwasa, Hikofumi Suzuki, Takumi Uchiyama (Shinshu Univ.), Tetsuya ui (NEC)
(9) 11:45-12:10 A Survey on the Risks of Bypassing Public Captive Portals through Covert Channels Hidetaka Masuda, Hideya Ochiai, Hiroshi Esaki (UTokyo)
Fri, Jun 7 PM 
12:10 - 12:20
  12:10-12:15 ( 5 min. )
  12:15-12:20 ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 50 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
E-:ia-board 
ICSS Technical Committee on Information and Communication System Security (ICSS)   [Latest Schedule]
Contact Address Yoshiaki Shiraishi (Kobe University)
E-: is-adm-q 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/~icss/index.html


Last modified: 2019-06-03 11:29:52


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /   [Return to ICSS Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan